I started taking Depo in March. After my first shot, in April, I started bleeding. It continued after my second shot. I did not take the third and it has been almost 2 months since I was supposed to. The bleeding has not stopped. How long can I expect to bleed? And is there anything i can do to help my body get back on track?
What you are having is side effect of the depo shots and since it has been months that you have been bleeding, it is best to get an evaluation done from a gynecologist as you need medicines like ethamsylate to stop the bleeding. Heavy bleeding can cause anemia. Hence get an urgent evaluation done.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you very much for the info. I did consult my doctor and her idea was to put me on another birth control right away. I didn't feel comfortable with that, but I will request a visit and ask her if there are any other options. I was kinda hoping it would just go away but it's looking like its time to take action. I will make an appointment asap and let you know how things turn out.
I had a baby boy in May 2012 and after I had him I got on the depo shot and my son will be 7 months old Dec.15th and I've been bleeding a lot of the 7 MONTHS that he has been born I bleed for 12 WEEKS after he was born and then stopped for a week and then bleed again for a fee weeks ... Now I had my 2nd shot in September I'm supposed to go tomorrow to get my 3rd shot but I've been spotting for 8 weeks straight colors range from pink red brown and black and I've having horrible cramps I mean geeze is this normal am I ever going to stop bleeding/spotting ? Any advice or help please. Thank you :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.